# SDR USAA2013081900026

- Difficulty date: August 18, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 14,516 hours, 4,818 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: False Activation
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ECAM MESSAGE CIDS 1 SLIDE BOTTLE AT DOOR 2L.  R & R DECODER ENCODER UNIT IAW AMM 23-73-47.   INSPECTION REVEALED NO FAULT FOUND.
